Posted 5/21/2008 8:04 PM (GMT -7)
The Mayo endo today just handed me a fact sheet on Evoxac. Like many meds it causes problems, but he was uniquely concerned about the visual changes. Apparently, in about 1pct of people it can cause serious eye problems like glaucoma and some other changes. A more common side effect is occasional blurriness of vision.
I have been happy with the medicine and never connected it with eye problems like this. It adds moisture to my eyes and mouth when I was really having problems. I don't know if salagen would be any better, I was told Evoxac had fewer side effects, but then it is new.
So I guess when I see the eye doc I'm bringing it up and also with my rheumie. I would be interested in more info, if people find it.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn